# SDR DALA1154426312

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 52,864 hours, 6,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY SLIDE LIGHT AT DOOR 4R WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE DOOR SLIDE LIGHT PER B747 AMM 33-51-06.  SYSTEM OPERATION WAS NORMAL AFTER THE SLIDE LIGHT WAS REPLACED.
